MAUDE Adverse Event Report: AMD MEDICOM INC. RITMED NON-WOVEN ISLAND DRESSING; WOUND DRESSING

AMD MEDICOM INC. RITMED NON-WOVEN ISLAND DRESSING; WOUND DRESSING
Model Number A50044
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Skin Inflammation/ Irritation (4545)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was initially reported to the fda via voluntary medwatch mw5168908.This report is to acknowledge receipt of the medwatch form, received by amd medicom on april 24, 2025.The investigation is ongoing.
 
Event or Problem Description
A peritoneal diatysis (pd) patient contacted fresenius mecical care to report that the patient had an allergic reaction to the island dressings.He first started using them two weeks ago.The skin around his catheler was red, bumpy and itchy.They went to see a dermatologist and he suggested they stop using the island dressings.Once they stopped using them his skin improved.The patient involvement is unknown however there was no harm or adverse event reported.

Brand Name
RITMED NON-WOVEN ISLAND DRESSING
Common Device Name
WOUND DRESSING
Manufacturer (Section D)
AMD MEDICOM INC.
2555 chemin de l'aviation
pointe-claire
montreal, quebec H9P 2 Z2
CA  H9P 2Z2
Manufacturer (Section G)
ALLMED MEDICAL PRODUCTS CO., LTD
19f, block a, taurus plaza
no.8 taoyuan road
nanshan district, shenzhen 51805 5
CH   518055
Manufacturer Contact
franca mancino
2555 chemin de l'aviation
pointe-claire
montreal, quebec H9P 2-Z2
CA   H9P 2Z2
MDR Report Key21953019
Report Number9611959-2025-00006
Device Sequence Number21041920
Product Code KGX
UDI-Device Identifier10686864051203
UDI-Public10686864051203
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA50044
Device Lot Number12870
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown